# SDR SWAA071981

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 36,917 hours, 31,013 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 5278
- Condition: Bypassing
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  ON APPROACH L/E SLATS/FLAPS WOULD NOT EXTEND FOR LANDING.  EXTENDED FLAPS PER ALTERNATE METHOD.  INSPECTED AND FOUND LEFT INBOARD KRUEGER FLAP ACTUATOR BYPASSING.  REMOVED AND REPLACED LEFT INBOARD ACTUATOR PER MM.
